# SDR SWAA2022021054310

- Difficulty date: December 17, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/WING #2 SLAT NOSE SKIN LOWER SURFACE AT ACTUATOR RIB AREA HAS EVIDENCE OF CRACK AROUND 1 EA FASTENER. SLAT STATION 322.71 ; / [01] REMOVED ACCESS PANEL 524DB AS PER B737-700 SRM 51-40-02-0G-0.;[11] FABRICATED FILLER RAPAIR MATERIAL USED 7075-T6 0.071' PO#1746529; DOUBLER REPAIR MATERIAL USED 7075-T6 0.063 PO#1741903 REF B737-7 SRM 57-42-01-2R-8 STEP 4.E TABLE 202 FIG.202 [23] INSTALLED 100% FASTENERS AT LT WING #2 SLAT NOSE SKIN LOWER SURFACE ACTUATOR RIB REPAIR REF B737-7 SRM 57-42-01-2R-8 STEP 4.L; [24] REINSTALLED FLEX SEAL AT LT WING #2 SLAT REF B737-7 SRM 57-42-01-2R-8 STEP 4.M; [25] VERIFIED STEP 23 AND 24; [26] OK TO RE-INSTALL ACCESS PANELS 524CB & 524EB; [27] OK TO RE INSTALL ACCESS PANEL 524DB; [28] REINSTALLED ACCESS PANELS # 524CB;524EB & 524DB AT LT WING SLAT #2 REF B737-7 SRM 51-40-02-0G-0 AND 57-42-01-2R-8 STEP 4.R; [29] VERIFIED STEP 28; [30] PERFORMED AERODINAMIC SMOOTHNESS FILLER SEAL AT LT WING #2 SLAT LOWER SKIN REPAIR REF B737-7 SRM 57-42-01-02R-8 STEP 4.O; [31] ACCOMPLISHED LT WING #2 SLAT NOSE SKIN LOWER SURFACE ACTUATOR RIB REPAIR MATERIAL USED (FILLER). 7075-T6 0.063'( DOUBLER REPAIR) 7075-T6 0.071' REF B737-7 SRM 57-42-01-2R-8 STEP 4. TABLE 202 FIG 202; [32] VERIFIED STEPS 30 AND 31
